# SDR DL72S990671

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LT GENERATOR ON LANDING, LOUD SOUND OF GENERATOR FAILING. ELECTRICAL SMELL IN COCKPIT.  DIFF FAULT LIGHT ON ANN PANEL. MTC FOUND BURNT WIRES GOING TO DISTRIBUTION 1 SECT X  C/B C829.  REPAIRED WIRING PER M/M.
